Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 306, NWS Atlanta, GA

July 30, 2015Marion County, Taylor County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 30, 2015, 3:43 PM EDT for Marion County, Taylor County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 30, 2015, 3:43 PM EDT (19:43 UTC)
Expired
Jul 30, 2015, 4:11 PM EDT
In force
28 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Marion County, GA, Taylor County, GA

The radar

The Robins AFB radar (KJGX), 108 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.7 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 805 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
805 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
817 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

674 
WUUS52 KFFC 301943
SVRFFC
GAC197-269-302030-
/O.NEW.KFFC.SV.W.0306.150730T1943Z-150730T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
343 PM EDT THU JUL 30 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL MARION COUNTY IN WEST CENTRAL GEORGIA...
  SOUTHWESTERN TAYLOR COUNTY IN WEST CENTRAL GEORGIA...

* UNTIL 430 PM EDT

* AT 343 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
  NORTHEAST OF BUENA VISTA...MOVING SOUTHWEST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BUENA VISTA...PUTNAM...BRANTLEY...DOYLE...CHARING...TAZEWELL...
  OAKLAND AND MAUK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3236 8466 3243 8465 3243 8462 3254 8445
      3244 8428 3238 8432 3240 8432 3240 8436
      3243 8436 3243 8438 3241 8439 3230 8439
      3229 8441 3226 8441 3221 8444
TIME...MOT...LOC 1943Z 039DEG 7KT 3244 8442 

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
295 
WWUS52 KFFC 302011
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
411 PM EDT THU JUL 30 2015

GAC197-269-302021-
/O.CAN.KFFC.SV.W.0306.000000T0000Z-150730T2030Z/
MARION GA-TAYLOR GA-
411 PM EDT THU JUL 30 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MARION AND
SOUTHWESTERN TAYLOR COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3236 8466 3243 8465 3243 8462 3254 8445
      3244 8428 3238 8432 3240 8432 3240 8436
      3243 8436 3243 8438 3241 8439 3230 8439
      3229 8441 3226 8441 3221 8444
TIME...MOT...LOC 2011Z 039DEG 7KT 3240 8446 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 3:28 PM EDT, 15 minutes earlier.

Area forecast discussion, Jul 30, 3:28 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
328 PM EDT THU JUL 30 2015

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
A WEAK COLD FRONT IS MAKING PROGRESS SOUTHWARD INTO FAR NORTH
GEORGIA THIS AFTERNOON. SCATTERED SHOWERS AND THUNDERSTORMS HAVE
DEVELOPED IN ADVANCE OF THIS FRONT. ADDITIONAL DEVELOPMENT WILL
LIKELY OCCUR OVER THE NEXT FEW HOURS IN ASSOCIATION WITH THE WEAK
FRONTAL FORCING. WHILE CAPE VALUES OVER 2000 J/KG EXIST OVER PARTS
OF THE AREA...MID LEVEL LAPSE RATES ARE RATHER UNIMPRESSIVE...SO THE
SEVERE THUNDERSTORM THREAT WILL REMAIN LIMITED. WITH THAT IN MIND...
AN ISOLATED SEVERE THUNDERSTORM CANNOT BE RULED OUT THROUGH THE
EVENING HOURS. PWAT VALUES IN EXCESS OF 2 INCHES RESIDE AHEAD OF THE
FRONT AS WELL...SO THUNDERSTORMS WILL BE EFFICIENT HEAVY RAINFALL
PRODUCERS.

OVERALL CONVECTIVE COVERAGE WILL BEGIN TO WANE AFTER SUNSET FROM
NORTH TO SOUTH...THOUGH SOME WILL LIKELY LINGER IN CENTRAL GEORGIA
OVERNIGHT AS THE FRONT PUSHES INTO THIS AREA.

THE FRONTAL BOUNDARY WILL RESIDE ACROSS CENTRAL GEORGIA DURING THE
DAY ON FRIDAY AND WILL SERVE AS A FOCUS FOR AFTERNOON SHOWERS AND
THUNDERSTORMS. THOUGH SOME THUNDERSTORMS MAY AGAIN BE STRONG
IN THIS VICINITY...SEVERE THUNDERSTORMS ARE NOT CURRENTLY
ANTICIPATED. LOCATIONS TO THE NORTH OF THIS FRONT WILL REMAIN DRY
ON FRIDAY AS NOTICEABLY MORE COMFORTABLE DEWPOINTS FILTER AS FAR
SOUTH AS THE ATLANTA METRO ON FRIDAY.

RW

.LONG TERM /SATURDAY THROUGH THURSDAY/...
MODELS CONTINUE TO AGREE ON A WEAK COLD FRONT REMAINING STALLED
ACROSS THE SOUTH HALF OF GEORGIA OVER THE WEEKEND AND POSSIBLY
PROVIDING A FOCUS FOR ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS THERE DURING THE AFTERNOON AND EVENING. THEN AN
UPPER DISTURBANCE PUSHES THE FRONT SOUTH AND EAST OF THE AREA BY
MONDAY... WITH A DRIER NORTHWEST MID AND UPPER FLOW REDUCING RAIN
CHANCES ACROSS THE ENTIRE AREA BY MONDAY AND POSSIBLY EVEN TUESDAY
OF NEXT WEEK. THE GFS IS SHOWING A MOSTLY DRY... REINFORCING COLD
FRONT PUSHING INTO NORTH GEORGIA ON WEDNESDAY WITH A PERSISTENT NW
FLOW ALOFT. THIS WOULD CONTINUE TO HOLD RAIN CHANCES DOWN THROUGH
AT LEAST MID WEEK. AT THE SAME TIME... THE ECMWF IS SHOWING A
MOIST SOUTH TO SOUTHWEST SURFACE TO MID LEVEL FLOW SETTING UP BY
WEDNESDAY WITH AN UPPER DISTURBANCE APPROACHING FROM THE WEST BY
WEDNESDAY AFTERNOON. THIS WOULD SUGGEST INCREASING RAIN CHANCES
FOR MID TO LATE NEXT WEEK. WILL LEAN TOWARD THE DRIER GFS SOLUTION
FOR NOW... BUT STILL SHOW A SLIGHT TO LOW CHANCE OF AFTERNOON
CONVECTION FOR TUESDAY AND WEDNESDAY. MODERATE INSTABILITY...
ALONG WITH WEAK WIND SHEAR SUGGEST ANY AFTERNOON STORMS SHOULD
REMAIN BELOW SEVERE LIMITS.

BEHIND THE FRONT... SHORT TERM RELIEF FROM THE HEAT IS EXPECTED
AS NEAR NORMAL TEMPERATURES GRADUALLY SPREAD FROM NORTH GEORGIA
FRIDAY NIGHT INTO CENTRAL GEORGIA OVER THE WEEKEND. THIS RELIEF
MAY PERSIST THROUGH MONDAY... BUT APPEARS ABOVE NORMAL
TEMPERATURES AND NEAR CRITICALLY HIGH HEAT INDICES WILL LIKELY
RETURN TO MUCH OF THE AREA BY TUESDAY AND WEDNESDAY OF NEXT WEEK.

39/16

AVIATION...
18Z UPDATE...

STILL EXPECTING PRIMARILY VFR CONDITIONS THROUGH THE PERIOD EXCEPT
IN ANY CONVECTION THAT OCCURS. A TEMPO GROUP IS INCLUDED
ADDRESSING THIS THUNDER POTENTIAL. OUTSIDE OF CONVECTION...WINDS
WILL GENERALLY BE LIGHT AND SHOULD BEGIN TO TREND NORTHWEST THIS
AFTERNOON THROUGH TONIGHT WITH SOME DEVIATION TO AN EASTERLY
COMPONENT POSSIBLE AS WELL. WINDS LOOK TO SHIFT BACK TO THE
NORTHEAST BY FRIDAY MORNING.

//ATL CONFIDENCE...18Z UPDATE...
CONFIDENCE MEDIUM ON WINDS AND HIGH ON OTHER ELEMENTS.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          74  91  70  93 /  30  10   5  20
ATLANTA         74  90  71  90 /  30  10   5  20
BLAIRSVILLE     64  85  61  85 /  20  10   0  10
CARTERSVILLE    70  90  66  91 /  20  10   5  10
COLUMBUS        75  93  73  92 /  30  30  20  30
GAINESVILLE     73  88  71  90 /  30   5   5  10
MACON           75  94  73  93 /  40  40  20  30
ROME            69  90  66  91 /  20  10   5  10
PEACHTREE CITY  72  90  69  91 /  30  20   5  20
VIDALIA         76  93  74  92 /  40  50  40  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RW
LONG TERM....16
AVIATION...RW
Hazardous weather outlook, Jul 30, 2:23 AM EDT, 13 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
223 AM EDT THU JUL 30 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-311100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
223 AM EDT THU JUL 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...SCATTERED THUNDERSTORMS EXPECTED TODAY...
...A FEW COULD BE STRONG TO SEVERE...

WEATHER HAZARDS EXPECTED...
THE MAIN THUNDERSTORM THREATS WILL BE STRONG TO POSSIBLY SEVERE
WIND GUSTS... FREQUENT LIGHTNING... LOCALLY HEAVY DOWNPOURS AND
POSSIBLY SOME SMALL HAIL.

DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ALONG AND AHEAD
OF A COLD FRONT THAT WILL PUSH ACROSS NORTH GEORGIA TODAY... THEN
STALL ACROSS CENTRAL GEORGIA TONIGHT. AS THE FRONT PUSHES THROUGH
A MOIST AND UNSTABLE AIR MASS... A FEW STORMS COULD BECOME STRONG
TO POSSIBLY SEVERE DURING DAYTIME HEATING. THIS THREAT WILL BE
GREATEST ALONG AND SOUTH OF A CEDARTOWN TO GAINESVILLE LINE
DURING THE AFTERNOON AND EVENING HOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

BEHIND A WEAK COLD FRONT... A DRIER AND MORE STABLE AIR MASS WILL
SETTLE ACROSS NORTH GEORGIA AND LESSON RAIN CHANCES THERE OVER THE
WEEKEND AND THROUGH THE FIRST PART OF NEXT WEEK. A STALLED
FRONTAL BOUNDARY ACROSS CENTRAL GEORGIA WILL HELP PROVIDE A FOCUS
FOR SCATTERED SHOWERS AND THUNDERSTORMS THERE OVER THE WEEKEND.
HOWEVER... SEVERE STORMS ARE NOT EXPECTED. THE WEAKENING FRONT IS
EXPECTED TO PUSH SOUTH OF THE AREA BY MONDAY... WITH A DRIER
NORTHERLY FLOW LESSONING RAIN CHANCES FOR ALL AREAS BY MONDAY.

BEHIND THE FRONT... A BRIEF RELIEF FROM THE HEAT IS EXPECTED AS
SLIGHTLY COOLER THAN NORMAL TEMPERATURES GRADUALLY SPREAD FROM
NORTH GEORGIA ON FRIDAY INTO CENTRAL GEORGIA OVER THE WEEKEND. THE
ABOVE NORMAL TEMPERATURES AND NEAR CRITICAL HIGH HEAT INDICES ARE
EXPECTED TO RETURN TO MUCH OF THE AREA BY TUESDAY AND WEDNESDAY OF
NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 30, 2:26 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
226 PM EDT THU JUL 30 2015

GAZ068-070-301900-
PIKE GA-LAMAR GA-
226 PM EDT THU JUL 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PIKE AND LAMAR
COUNTIES UNTIL 300 PM EDT...

AT 225 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MILNER...OR NEAR BARNESVILLE...MOVING
SOUTHWEST AT 15 MPH.

  HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
           SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
           CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BARNESVILLE...ZEBULON...MILNER...ORCHARD HILL...MEANSVILLE...
ALDORA...GOGGINS...LIFSEY SPRINGS...PIEDMONT...JOHNSTONVILLE AND
LIBERTY HILL.

LAT...LON 3319 8427 3319 8423 3318 8422 3318 8417
      3310 8406 3299 8414 3299 8429 3300 8430
      3299 8430 3299 8441
TIME...MOT...LOC 1825Z 041DEG 13KT 3311 8421
Special weather statement, Jul 30, 2:30 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
230 PM EDT THU JUL 30 2015

GAZ057-058-301900-
HENRY GA-BUTTS GA-
230 PM EDT THU JUL 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HENRY AND BUTTS
COUNTIES UNTIL 300 PM EDT...

AT 230 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR JACKSON...MOVING SOUTHWEST AT 30 MPH.

  HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
JACKSON...LOCUST GROVE...FLOVILLA...JENKINSBURG...WORTHVILLE...
MCKIBBEN...STARK...INDIAN SPRINGS STATE PARK AND FINCHERVILLE.

LAT...LON 3346 8396 3334 8386 3333 8384 3331 8384
      3320 8397 3320 8412 3325 8412 3329 8409
      3330 8411 3330 8413 3331 8415 3334 8415
      3334 8418
TIME...MOT...LOC 1830Z 049DEG 28KT 3335 8397
Special weather statement, Jul 30, 3:20 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
320 PM EDT THU JUL 30 2015

GAZ071-072-082-301945-
JONES GA-MONROE GA-BIBB GA-
320 PM EDT THU JUL 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JONES...SOUTHEASTERN
MONROE AND NORTHWESTERN BIBB COUNTIES UNTIL 345 PM EDT...

AT 320 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES WEST OF GRAY...MOVING SOUTHWEST AT 15
MPH.

  HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MACON...PAYNE...PAYNE CITY...WESLEYAN...JARRELL PLANTATION...LAKE
TOBESOFKEE...ARKWRIGHT...BOLINGBROKE...PLANT SCHERER AND DAMES FERRY.

LAT...LON 3311 8378 3303 8359 3277 8371 3291 8399
TIME...MOT...LOC 1920Z 029DEG 13KT 3302 8373
Special weather statement, Jul 30, 3:29 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
329 PM EDT THU JUL 30 2015

GAZ069-079-302000-
TALBOT GA-UPSON GA-
329 PM EDT THU JUL 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR TALBOT AND WESTERN UPSON COUNTIES
UNTIL 400 PM EDT...

AT 329 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WOODLAND...OR 9 MILES SOUTHWEST OF
THOMASTON...MOVING SOUTHWEST AT 15 MPH.

  HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
TALBOTTON...MANCHESTER...WOODLAND...JUNCTION CITY...SUNSET VILLAGE...
OLIVE BRANCH...BALDWINVILLE...PO BIDDY CROSSROADS...PLEASANT HILL...
BIG LAZER CREEK WMA AND SPREWELL BLUFF STATE PARK.

LAT...LON 3272 8469 3272 8468 3276 8469 3285 8460
      3285 8457 3288 8451 3291 8451 3291 8453
      3293 8451 3283 8433 3256 8447 3269 8471
TIME...MOT...LOC 1929Z 033DEG 14KT 3282 8447

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 8:35 PM EDTSpecial Weather StatementFFCWhite40 min
Jul 29, 9:16 PM EDTSpecial Weather StatementFFCWhite44 min
Jul 30, 2:26 PM EDTSpecial Weather StatementFFCLamar34 min
Jul 30, 2:30 PM EDTSpecial Weather StatementFFCButts30 min
Jul 30, 3:20 PM EDTSpecial Weather StatementFFCBibb25 min
Jul 30, 3:29 PM EDTSpecial Weather StatementFFCTalbot31 min
Jul 30, 4:01 PM EDTSpecial Weather StatementFFCCrawford29 min
Jul 30, 4:06 PM EDTSpecial Weather StatementFFCMuscogee24 min
Jul 30, 4:48 PM EDTSpecial Weather StatementFFCCrawford, Marion, Schley, Webster27 min
Jul 30, 4:53 PM EDTSpecial Weather StatementFFCHarris37 min
Jul 30, 5:10 PM EDTSpecial Weather StatementFFCMacon35 min
Jul 30, 5:22 PM EDTSpecial Weather StatementFFCCoweta23 min
Jul 30, 5:31 PM EDTSpecial Weather StatementFFCSumter29 min
Jul 30, 5:46 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette44 min
Jul 30, 5:50 PM EDTSpecial Weather StatementFFCClayton25 min
Jul 30, 5:55 PM EDTSevere Thunderstorm WarningFFCFulton35 min
Jul 30, 6:27 PM EDTSevere Thunderstorm WarningFFCFayette, Fulton30 min
Jul 30, 7:59 PM EDTSpecial Weather StatementFFCBaldwin31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.